I would like to know the percentage of people who have increased risk of developing diabetes related to taking Seroquel. I am being tested for this since developing symptoms of this illness and have heard that this is common with this medication.
What is the risk of developing diabetes from Seroquel?
- 28 Sep 2010 by Princess22008
- adderall, ativan, cymbalta, lamictal, seroquel, topamax, bipolar disorder, diabetes, type 2
Added 28 Sep 2010:
Five days ago I asked about if my meds could be making me sick to my stomach. (Could It be my meds) It is to the point now that I am having trouble even keeping down puding so keeping down meds is a hit or miss event. I am also thirsty all the time and running to the bathroom almost every hour.
28 Sep 2010
Seroquel has been studied thoroughly in clinical trials. In these studies, the side effects that occur in a group of people taking the drug are documented and then compared to side effects that occur in another group of people not taking the medicine. This way, it is possible to see what side effects occur, how often they appear, and how they compare to the group not taking the medicine.
In these studies, the most common Seroquel side effects included:
* Drowsiness -- in up to 53% of people
* Dry mouth -- up to 44% of people
* High triglycerides -- up to 23%
* Weight gain -- up to 23%
* Headaches -- up to 21%
* Agitation -- up to 20%
* Dizziness -- up to 18%
* High cholesterol -- up to 17%
* Fatigue -- up to 11%
* Weakness -- up to 10%
* Constipation -- up to 10%.
High triglycerides & high cholesterol could lead to developing diabetes, please for more info speak to your doc/pharmacist who prescribed the med.
Would recommend to get your blood sugar levels checked in case of frequent need to use the loo, take care, be well & safe!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
is there like a combo thing. or just this med to use. I suffer from bipolar and do not want to take other meds like abilify, geodon, lamictal, ...
2 answers • 11 May 2010